# SDR R61A2021042900369

- Difficulty date: April 15, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pneumatic System
- Part number: FE37374500000
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DIDN'T ENGAGE IN KEEPER ASSY WHEN OPENED IN EMERGENCY CONFIGURATION. REPLACED R2 DOOR PNEUMATIC ASSY IAW AMM 52-42-51.
